# SDR MWEA96590

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO COMPT BELLY SKIN CORRODED TO EXCESS STA 660 AND 649, LONGERON 28L AND 27L.  INSTALLED DOUBLER REPAIR IAW SRM 53-04 FIG 38.
